Results 1 to 2 of 2
Can percocet cause hair loss?
  1. #1
    elits is offline New Member
    Join Date
    Dec 2006
    Location
    , , .
    Posts
    3

    Default Can percocet cause hair loss?

    Hello, I just joined the forum and have many questions. I have been taking percocet(ENDOCET)for over 2 years, and am very concerned.I am 26 and my hair is starting to thin out, and was wondering if the percocet has anything to do w/ it.It was always a little thin but is now more noticable. Every doctor I ask ( including 2 hair specialists, my physician, and dermatologist) say it does not cause hair loss. So I figured this might be the best way to find out. I have been reading many posts here and it seems very informative. I had some test on everything from a to z. Including thyroid, liver, kidneys, testosterone. Everything seemed average for my age. I also started taking propecia 3 weeks ago and cut down on the percs (from 4 aday to 1 every other day). Can someone help me? Thanks in advance.

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    I have never heard of oxycodone or apap causing any hair loss.You might want to switch to the sustained release version of percocet which is oxycontin.The tylenol(apap) in percocet is hard on the liver especially if you're taking it chronically......Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22